# SDR SWAA2024100229225

- Difficulty date: August 22, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS394 LBL13 WL208.<[01] UPDATED STEP 1-3;[02] CORRECTED STEP 2;[03] REMOVED AND REPLACED INTERCOSTAL ANGLE AT FWD WET AREA BS394 LBL13 WL 208 PER SRM 51-40-02-0G-0-A00729 AND DWG 143A5400 REV:A;[04] VERIFIED CORRECTIVE ACTION 3
